Results 1 to 4 of 4

Thread: Help......am i addicted?

  1. #1
    Join Date
    Aug 2005
    Location
    , , USA.
    Posts
    11

    Help......am i addicted?

    Hi everyone.....

    My panic disorder started in july 3 month ago.....
    Ever since that i been taking Lorazepam twice a day.....
    which helped pretty good for a while.....then my doc. cut it down to just one tab. at night for sleeping.......still no problems.....about 2 weeks ago my doc. prescribed me Fluoxetine 20mg. and beta blockers 85mg. and i was soppsed to take a lorazepam if i have a panic attack......but ever since im on fluoxetine i felt like i had a attack everday, so i been taking lorazepam on a daily bases. For the past 4-5 day's i wake up and have this wierd feeling, like my vision is messed up and i feel like fainting, i can't sleep anymore, i wake up every morning around 3 a clock and can't go back to sleep til 5 or 6 but only for another hour then im up again. so ofcours i take another lorazepam every morning when i wake up, it feels like i can't feel good without them anymore. Could i be addicted? I'm really afraid i am, i need some advice bad. Is anybody out there who can help?.......Please!!!!

    *****ElIzAbEtH*****
    *****SiLiGa*****
    HaVe*A*bLeSsEd*DaY*

  2. #2
    Join Date
    Dec 2003
    Location
    , , United Kingdom.
    Posts
    1,380
    Hi you started fluetine a antidepressant just Two weeks ago? well these dont usualy start to work for at least 4 to 8 weeks and when you start them they make the anxiet/panic worst for a while. so you are proberly not addicted its just the effects of starting an antidepressant. But try not to take to many lorazapam. take care. Vernon

  3. #3
    Join Date
    Jan 2005
    Location
    , , United Kingdom.
    Posts
    16
    Perhaps you should mention the sleep disturbances to your doctor. I had a similar thing and he replaced the lorazepam to sleep with Lormetazepam which gets you to sleep in about 15 minutes and didnt give me much of the groggy symptom the next day.

    I was able to stop taking Lormetazepam when the anti-depressant started to work well (at 4 weeks) and my sleep patterns fell completely into line.

    With Lorazepam you can get a rebound effect where you end up not sleeping well if you stop them. I found the anti-depressants sorted that out once they hit their stride.

  4. #4
    Join Date
    Aug 2005
    Location
    , , USA.
    Posts
    11
    thank you for your support vernon and biggle.
    im def. going to tell my doc. about my sleeping probelm, im going to ask for the Lormetazepam. sleeping in 15 min. sounds to good to be true...lol.....but i will try. thanx alot you guy's......

    *****ElIzAbEtH*****
    *****SiLiGa*****
    HaVe*A*bLeSsEd*DaY*

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. addicted to xanex?
    By whitneyS in forum Medication
    Replies: 3
    Last Post: 29-09-06, 01:48
  2. addicted to love ?
    By stimpy in forum OCD (Obsessive Compulsive Disorder)
    Replies: 7
    Last Post: 05-10-05, 05:33
  3. nervous but addicted
    By Buby in forum Panic / Panic Attacks
    Replies: 8
    Last Post: 15-02-04, 19:51

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •